MathSciNet Relay Station
MathSciNet bibliographic data
MR1216708 46B20 (46B22)
Franchetti, Carlo; Payá, Rafael Banach spaces with strongly subdifferentiable norm. Boll. Un. Mat. Ital. B (7) 7 (1993), no. 1, 45–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement